# SDR ASAA2016020315379

- Difficulty date: February 3, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,064 hours, 9,851 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT LOWER HORIZONTAL SKIN: NR 2, INBD AT STABILIZER BS 147.9 INBD OF INBD ROW OF RIVETS, 15.25" FWD OF AFT SPAR, MARKED, 1.450"L.  ACFT GROUNDED. REMOVE DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM  55-10-01-2R-11, FIG 204.
